MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; EMPOWR Acet System, Cup, Hemispherical, Cluster Hole, 60mm

Encore Medical L.P. DJO SURGICAL; EMPOWR Acet System, Cup, Hemispherical, Cluster Hole, 60mm
Catalog Number 940-02-60I
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR Acet System, Cup, Hemispherical, Cluster Hole, 60mm
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50781678
Report Number1644408-2026-01885
Device Sequence Number9791739
Product Code LPH
UDI-Device Identifier00190446311607
UDI-Public00190446311607
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940-02-60I
Device Lot Number804Z1121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale